# SDR USAABB97029

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 26702889
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

MCO - FL 1049 - ON APPROACH TO MCO, CREW RECEIVED THE EICAS MESSAGES 'GEAR DISAGREE' AND 'GEAR DOORS.'  THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  CREW PERFORMED MISSED APPROACH AND RECYCLED THE GEAR.  FLIGHT THEN LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR SEQUENCE VALVE.  (M)
